# SDR DLL12962616

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1151
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1504400113
- Condition: Cracked
- Location: Bs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND AT FS 1212 BULKHEAD RBL 42.5.  THE CRACK WAS TRIMMED OUT, FILLED AND REINFORCED.  REVISION A:  CORRECTED FASTENER PATTERN ON FIGURE 1, CHANGED RESTRICITONS TO 12 MONTHS.  REVISION B:  ADDED FAA APPROVAL.
